# SDR FDEA201105312034

- Difficulty date: May 31, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 720f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27R AT BS 720F.  CUTOUT DAMAGED STRINGER SECTION  IAW SRM 53-10-3 FIG 1.  FABRICATED STRINGER SECTION AND SPLICE REPAIR IAW SRM 53-10-3 FIG 1.   TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-10-3 FIG 1.
